Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Constitutive equations for flow of an incompressible viscous fluid through a porous medium

Author: W. O. Williams
Journal: Quart. Appl. Math. 36 (1978), 255-267
DOI: https://doi.org/10.1090/qam/99640
MathSciNet review: QAM99640
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. O. Williams, On the theory of mixtures, Arch. Rational Mech. Anal. 51 (1973), 239–260. MR 0342045, https://doi.org/10.1007/BF00250532
  • [2] R. Sampaio and W. O. Williams, Thermodynamics of diffusing mixtures, J. Mécanique 18 (1979), no. 1, 19–45 (English, with French summary). MR 527554
  • [3] R. J. Atkin and R. E. Craine, Continuum theories of mixtures: applications, J. Inst. Math. Appl. 17 (1976), no. 2, 153–207. MR 0418620
  • [4] G. S. Beavers and D. D. Joseph, Boundary conditions at a naturally permeable wall, J. Fluid Mech. 30, 197-207 (1967)
  • [5] P. A. C. Raats, Mechanics of saturated and unsaturated soils, to appear
  • [6] Morton E. Gurtin and Guilherme M. de La Penha, On the thermodynamics of mixtures, Arch. Rational Mech. Anal. 36 (1970), no. 5, 390–410. I. Mixtures of rigid heat conductors. MR 1553542, https://doi.org/10.1007/BF00282275
  • [7] Marion L. Oliver, On balanced interactions in mixtures, Arch. Rational Mech. Anal. 49 (1972/73), 195–224. MR 0347299, https://doi.org/10.1007/BF00255666
  • [8] R. Sampaio and W. O. Williams, On the viscosities of liquid mixtures, Z.A.M.P. 28, 607-614 (1977)
  • [9] P. G. Saffman, On the boundary conditions at the surface of a porous medium, Studies Appl. Math. 50, 93-101 (1971)
  • [10] G. S. Beavers, E. M. Sparrow and R. A. Magnuson, Experiments on coupled parallel flows in a channel and a bounding porous medium, J. Basic Eng., Trans. ASME, Series D, 843-848 (1970)
  • [11] Tsuan Wu Ting, Certain non-steady flows of second-order fluids, Arch. Rational Mech. Anal. 14 (1963), 1–26. MR 0153255, https://doi.org/10.1007/BF00250690
  • [12] G. I. Barenblatt, Iu. P. Zheltov and I. N. Kochina, Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks, J. Math, and Mechanics, PMM 24, 1286-1303 (1960) (transl. of Priklad. Mat. Meth. 24, 852-864 (1960))
  • [13] Peter J. Chen and Morton E. Gurtin, On a theory of heat conduction involving two temperatures, ZAMP 19, 614-627 (1968)

Additional Information

DOI: https://doi.org/10.1090/qam/99640
Article copyright: © Copyright 1978 American Mathematical Society

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website